I went on the pill (Junel) ohhhh about four or five months ago? Something like that. I'm 19, almost 20 (one and a half months to go!!!) and I still have acne. Part of the reason that I wanted to start birth control is that I was told by my dermatologist/gyno that it may take care of the acne. The other being the primary reason- birth control.
Now, when I started birth control several things happened two of which are the topic of my post.
My boobs got bigger (Yay!)
They started hurting a lot, especially after sex/before my period (Boo!!)
Acne still hasn't gone away, just shifted from my chin/nose region to all over my cheeks (AUGH!)
The smell/taste of my fluids is different...not necessarily bad, just different, and I don't get as wet. (Boo? The boyfriend hasn't been going down on me as much...but not sure if that's the cause...)
The slight change is also possibly causing little crusties to build up on my outer labia making me paranoid that it's an infection (it's not)
But the biggest issue is that when I do finally get my period (yay! It's finally regulated!) the blood is very viscous (i.e. it doesn't flow as freely, and mostly comes out in giant gross lumps) and it's more brown in color than anything. Before I started birth control it would be fresh-colored blood, and maybe only towards the end would it get darker/clumpier.
Help! I'm home for the summer, so I don't have the access to my gyno back at the university, and this is bugging me! Are the crusties something fairly normal? If so is there something I can do so they don't gross my bf out? And what's up with my period? Pads are useless anymore because of the viscosity, but I'm a tad bit leery of using tampons all the time.